# SDR UALA2011081804392

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 66,578 hours, 12,041 cycles
- Engine: Pwa PW4077
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Damaged
- Location: External Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIMARY POWER RECEPTICAL DAMAGED.  WIRE W4032-0001-20 (AL) CONDUCTOR IS DISCOLORED & HAS BROKEN STRANDS AT DP30A TERMINAL LUG.  WIRE W4032-0002-20 (AL) IS DISCOLORED AT TERMINAL INSULATOR.  REPLACED PRIMARY EXT POWER RECEPTACLE UP TO INSULATOR SUPPORT.
